# SDR HALA0800395

- Difficulty date: March 9, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 64,923 hours, 30,164 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 1/2" CRACK TO LIGHT STRUCTURE BRACKET RT ENGINE STRUT NAC STA 298.93 - 297, INBD SIDE ATOP AND FWD OF PANEL 447 ELX.  BRACKET MEASURES APPROX 3 INCHES BY 1 INCH AND ATTACHES STRUT AFT TORQUE BOX TO SIDE PANELS, FWD AND ABOVE HYDRAULIC SHUTOFF VALVE.  REPLACED BRACKET.
